MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); REAGENT RED BLOOD CELLS
Catalog Number 0066213
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 05oct2018, which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site with retention product on 05oct2018, which yielded the expected positive outcomes, and as a result the customer's issue was not reproduced or confirmed.Immucor technical support used a remote electronic connection method on (b)(6) 2018 to assess the testing instrument.The immucor internal identification number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a european (b)(6) customer site reported, via email, an unexpected negative antibody screen when using capture-r ready-screen (pooled cells) with a galileo instrument.

Brand Name
CAPTURE-R READY-SCREEN (POOLED CELLS)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7994924
Report Number1034569-2018-00234
Device Sequence Number427738
Product Code KSZ
UDI-Device Identifier10888234001171
UDI-Public10888234001171
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
102707 / 0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/16/2018
Device Catalogue Number0066213
Device Lot NumberCW346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1